Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Recurrent Weil–Petersson geodesic rays with non-uniquely ergodic ending laminations

Jeffrey Brock and Babak Modami

Geometry & Topology 19 (2015) 3565–3601
Abstract

We construct Weil–Petersson geodesic rays with minimal filling non-uniquely ergodic ending lamination which are recurrent to a compact subset of the moduli space of Riemann surfaces. This construction shows that an analogue of Masur’s criterion for Teichmüller geodesics does not hold for Weil–Petersson geodesics.

Keywords
Teichmüller space, Weil–Petersson metric, recurrent geodesics, non-uniquely ergodic lamination
Mathematical Subject Classification 2010
Primary: 30F60, 32G15
Secondary: 37D40
References
Publication
Received: 21 September 2014
Accepted: 6 April 2015
Published: 6 January 2016
Proposed: Danny Calegari
Seconded: Benson Farb, Jean-Pierre Otal
Authors
Jeffrey Brock
Department of Mathematics
Brown University
Box 1917
Providence, RI 02912
USA
Babak Modami
Department of Mathematics
University of Illinois at Urbana-Champaign
1409 W Green St
Urbana, IL 61801
USA